BibTeX record journals/dmtcs/ChenRW11

download as .bib file

@article{DBLP:journals/dmtcs/ChenRW11,
  author    = {Min Chen and
               Andr{\'{e}} Raspaud and
               Weifan Wang},
  title     = {8-star-choosability of a graph with maximum average degree less than
               3},
  journal   = {Discrete Mathematics {\&} Theoretical Computer Science},
  volume    = {13},
  number    = {3},
  pages     = {97--110},
  year      = {2011},
  url       = {http://dmtcs.episciences.org/561},
  timestamp = {Wed, 22 May 2019 16:42:47 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dmtcs/ChenRW11},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics